# SDR CALA2023092902910

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Part number: 141A61436
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: L1 DOOR UPPER HINGE PIN RIB GOUGED.   EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 52-10-02-1A-1. REMOVED DAMAGE INTERCOSTAL AND INSTALLED NEW INTE RCOSTAL IAW B737-800 SRM 51-40-02, BAC DWG 141A6190 REV E AND BA C DWG 141A6260 REV C.
